Keywords: existence and uniqueness of solutions.
@article{VSGTU_2009_119_2_a4,
author = {T. K. Yuldashev},
title = {Nonexplicit evolution {Volterra} integral equation of the first kind with nonlinear integral delay},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {38--44},
year = {2009},
volume = {119},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a4/}
}
TY - JOUR AU - T. K. Yuldashev TI - Nonexplicit evolution Volterra integral equation of the first kind with nonlinear integral delay JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2009 SP - 38 EP - 44 VL - 119 IS - 2 UR - http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a4/ LA - ru ID - VSGTU_2009_119_2_a4 ER -
%0 Journal Article %A T. K. Yuldashev %T Nonexplicit evolution Volterra integral equation of the first kind with nonlinear integral delay %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2009 %P 38-44 %V 119 %N 2 %U http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a4/ %G ru %F VSGTU_2009_119_2_a4
T. K. Yuldashev. Nonexplicit evolution Volterra integral equation of the first kind with nonlinear integral delay. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 119 (2009) no. 2, pp. 38-44. http://geodesic.mathdoc.fr/item/VSGTU_2009_119_2_a4/
[1] Yuldashev T. K., Artykova Zh. A., “Integralnoe uravnenie Volterra pervogo roda s nelineinoi pravoi chastyu”, Skladni sistemi i protsesi, 2005, no. 1–2, 3–5
[2] Yuldashev T. K., Artykova Zh. A., “Integralnye uravneniya Volterra pervogo roda s nelineinoi pravoi chastyu i slozhnym otkloneniem”, Geometriya v Odesse—2005. Differents. geometriya i ee prilozheniya, Tez. mezhdunarodn. seminara (23–29 maya 2005 g.), Odessa, 2005, 112–113
[3] Yuldashev T. K., Artykova J. A., “Volterra functional integral equation of the first kind with nonlinear right-hand side and variable limits of integration”, Ukr. mat. zhurn., 58:9 (2006), 1285–1288 | MR | Zbl
[4] Yuldashev T. K., Artykova Zh. A., “Evolyutsionnoe integralnoe uravnenie Volterra s integralnymi otkloneniyami”, Vestn. UlGTU, 2006, no. 3, 18–20 | Zbl
[5] Yuldashev T. K., “On a summary equation with weak nonlinear right-hand side”, Advanced stud. in contemp. math., 15:1 (2007), 95–98 | MR | Zbl